# SDR 95ZZZX5248

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N676J
- Make and model: Beech E-90
- Aircraft serial: LW179
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 50300010133
- Condition: Bearing Failed
- Location: Lt Mlg
- Component: Bfgoodrich
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MAIN WHEEL CAME OFF ON TAKEOFF.  INSPECTION REVEALED OUTSIDE BEARING FAILURE.  DISINTEGRATION OF BEARING, RACE, CUP AND HOUSING ALLOWED WHEEL TO EXIT OVER AXLE NUT.  SUBMITTER STATED POSSIBLE DEFECT DURING MANUFACTURE.  CLOSE INSPECTION OF BEARINGS AT EACH RECOMMENDED PERIOD SUGGESTED.  BEARING IS A TIMKEN, P/N 07100.
